Maximum boundary regularity of bounded Hua - harmonic functions on tube domains

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00087833
Contributor : Direction Du Laboratoire Mapmo <>
Submitted on : Thursday, July 27, 2006 - 10:05:53 AM
Last modification on : Thursday, May 3, 2018 - 3:32:06 PM

Identifiers

  • HAL Id : hal-00087833, version 1

Collections

Citation

Aline Bonami, Dariusz Buraczewski, Ewa Damek, Andrzej Hulanicki, Philippe Jaming. Maximum boundary regularity of bounded Hua - harmonic functions on tube domains. Journal of Geometric Analysis, 2004, vol 14 n°3, pp.457-486. ⟨hal-00087833⟩

Share

Metrics

Record views

209